The Mackey-Arens and Hahn-Banach theorems for spaces over valued fields
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 147-153.
@article{AMBP_1995__2_1_147_0,
     author = {Jerzy K\k{a}kol},
     title = {The {Mackey-Arens} and {Hahn-Banach} theorems for spaces over valued fields},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {147--153},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.26},
     zbl = {0832.46069},
     mrnumber = {1342811},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.26/}
}
TY  - JOUR
TI  - The Mackey-Arens and Hahn-Banach theorems for spaces over valued fields
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 147
EP  - 153
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.26/
UR  - https://zbmath.org/?q=an%3A0832.46069
UR  - https://www.ams.org/mathscinet-getitem?mr=1342811
UR  - https://doi.org/10.5802/ambp.26
DO  - 10.5802/ambp.26
LA  - en
ID  - AMBP_1995__2_1_147_0
ER  - 
%0 Journal Article
%T The Mackey-Arens and Hahn-Banach theorems for spaces over valued fields
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 147-153
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.26
%R 10.5802/ambp.26
%G en
%F AMBP_1995__2_1_147_0
Jerzy Kąkol. The Mackey-Arens and Hahn-Banach theorems for spaces over valued fields. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 147-153. doi : 10.5802/ambp.26. https://ambp.centre-mersenne.org/articles/10.5802/ambp.26/

[1] Dierolf S.. A note on lifting of linear and locally convex topologies on a quotient space Collectanea Math. vol 31 1980 p 193-198 | MR: 621724 | Zbl: 0453.46002

[2] De Grande-De Kimpe N. and Perez-Garcia C. Weakly closed subspaces and the Hahn-Banach extension property in p-adic analysis Indag. Math. vol 50 1988 p 253-261 | MR: 964832 | Zbl: 0678.46055

[3] Ingleton W. The Hahn-Banach Theorem for non-archimedean valued fields Proc. Cambridge Phil. Soc. vol 48 1952 p 41-45 | MR: 45939 | Zbl: 0046.12001

[4] Kąkol J. The Mackey-Arens theorem for non-locally convex spaces Collectanea Math. vol 41 1990 p 129-132 | MR: 1149649 | Zbl: 0745.46009

[5] Kąkol Remarks on spherical completeness of non-archimedean valued fields Indag. Math. | MR: 1298778 | Zbl: 0826.46072

[6] Kąkol J. The weak basis theorem for K-Banach spaces Bull. Soc. Belg. vol 45 1993 p 1-4 | MR: 1314928 | Zbl: 0786.46059

[7] Kąkol J. The Mackey-Arens property for spaces over valued fields Bull. Acad. Polon Sci. to appear | Zbl: 0819.46062

[8] Martinez-Maurica J. and Perez-Garcia C. The Hahn-Banach extension property in a class of normed spaces Quaestiones Math. vol 8 1986 p 335-341 | MR: 854055 | Zbl: 0603.46070

[9] Martinez-Maurica J. and Perez-Garcia C. The three-space problem for a class of normed spaces Bull. Math. Soc. Belg. vol 39 1987 p 209-214 | MR: 901603 | Zbl: 0629.46068

[10] Monna A.F. Analyse non-archimedienne Lecture Notes in Math. 1970 Springer Berlin | MR: 295033 | Zbl: 0203.11501

[11] Prolla J.B. Topics in Functional Analysis over valued Division Rings Math.Studies 1982 Amsterdam North-Holland | MR: 688308 | Zbl: 0506.46059

[12] Van Rooij A.C.M. Non-Archimedean Functional Analysis Marcel Dekker 1978 New York | Zbl: 0396.46061

[13] Schikhof W.H. Locally convex spaces over non-spherically complete valued fields Bull. Soc. Math. Belg. vol 38 1986 p 187-224 | MR: 871313 | Zbl: 0615.46071

[14] Van Tiel I. Espaces localement K-convexes Indag. Math vol 27 1965 p 249-289 | MR: 179593 | Zbl: 0133.06502

Cited by Sources: